# SDR ABXA20121024284

- Difficulty date: October 24, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T25236
- Part serial: HW10G08
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD & OUTBOARD POCKETS CORRODED ON PICKLE FORK RIGHT STA 955 AFT SIDE.  REPLACED RIGHT PICKLE FORK FITTING.  REPLACED SIDE FRAME FITTING (PICKLE FORK) IAW EA 53500014-008, AND DOC 47008ORD12, ACFT WAS GROUNDED.
